# SDR SIMA20151105005

- Difficulty date: November 5, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 38,771 hours, 35,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 2 EMER LIGHT STRIP EXTRUSION CRACKED.  R & R LT NR 2 EMER LIGHT STRIP EXTRUSION IAW AMM 33-50-12.  SEE BOW 205187 FOR OPERATIONS CHECK.
